A Case Report of Drug-Induced Parkinsonism Treated with Jodeung-san and Electro-acupuncture at GB34
Eun-ji Kim, Ho-joon Song, Hyun-ho Kim, Yang-hee Han, Jung-tae Leem
J Int Korean Med. 2017;38(5):600-609.   Published online 2017 Oct 30     DOI: https://doi.org/10.22246/jikm.2017.38.5.600
Citations to this article as recorded by Crossref logo
A Case Report of Persistent Drug-Induced Parkinsonism After Drug Discontinuation
Jeong-woo Choi, Seo-young Kim, Gyu-ri Jun, Ye-chae Hwang, Seung-yeon Cho, Jung-mi Park, Chang-nam Ko, Seong-uk Park
The Journal of Internal Korean Medicine.2021; 42(6): 1356.     CrossRef
Drug-Induced Dyskinesia Outpatient Suspected to be Induced by Risperidone Management with Yigan-san with Citri Pericarpium and Pinelliae Rhizoma (modified Yigan-san, Yokukan-san Kachimpihang), Electro-Acupuncture at GB34, and Stopping Suspected Medication
Min-yeong Roh, Seung-won Jang, Hyun-ho Kim, Yang-hee Han, Jungtae Leem
The Journal of Internal Korean Medicine.2019; 40(6): 1303.     CrossRef
Acupuncture Treatment in Clinical Studies for Parkinson’s Disease : A Literature Review
Soo Ah Sohn, Kyoung Yun Lee, Chang Wan Kim, Yu Jin Lee
Journal of Acupuncture Research.2018; 35(4): 149.     CrossRef